Some one-dimensional migration models in population genetics theory
, and .
Theoretical Population Biology 5 (3): 431 - 449 (1974)

This paper gives a method for calculating the covariance of gene frequencies at any two points of a habitat which is a finite l-dimensional interval. Selectively neutral genes are considered migrating according to a continuous parameter analogue of the stepping stone model. The method is to solve a partial differential equation for the covariance, together with boundary conditions of zero normal derivative (or reflecting barrier) type.
  • @peter.ralph
This publication has not been reviewed yet.

rating distribution
average user rating0.0 out of 5.0 based on 0 reviews
    Please log in to take part in the discussion (add own reviews or comments).